# SDR SWAA2017061314337

- Difficulty date: June 12, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 45,109 hours, 26,086 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Fuse
- Part number: 113A1315
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LEADING EDGE FLAP TRANSIT WOULD NOT EXTINGUISH.  R&R STANDBY FUSES PER AMM.
